Venlafaxine (Effexor) is working

spearhunter

Well-known member
#2
I took this thing as well, it's true that it enables you to function differently, kills anxiety , kills stress, but after a while you realize that you cant live on by being a completely emotionless zombie. In my case , that's what it did to me, I dont know about you. happy to hear that its working for you, but still those medication are not the answer to problems, they are a just a quick fix
.
 
#3
Word to the wise when you choose to discontinue using this medication do so very very slowly and whatever you do do not cut it abruptly cause the discontinuation symptoms can be rough, not for all but was for me. Otherwise im happy to hear its working for you and hope this continues for you :)
 
#4
I remember attemting to start using this. I took one pill and I got the craziest nerves I have ever experienced. I got so paranoid I could not stand the thought of continuing, so i handed them back to the pharmacy for them to throw it out. The strange thing however is a couple of days later, I felt as good as I ever have been! I could approach people with a confident smile, and charm every woman that got close to me. I just enjoyed that day and thought of the potential my life would have I every day was like this.

Not quite sure what my point is, but it had a better effect going out, rather than in...
 

ImNotMyIllness

Well-known member
#6
How many days or weeks in did it start working for you?

I just started it two weeks ago, and so far, nothing for me.
I don't take it anymore but I was on it for several months. I didn't have as many suicidal thoughts and my depression was milder. But, eventually it "pooped" out and my dose was increased over 225mg, which exacerbated my anxiety, so I discontinued it.

It should take anywhere from a few weeks to a couple months for you to see an improvement in your mood.

Good luck
P.S You may have to increase your dose. I was on 225mg. But I'm probably a lot taller and heavier than you.
 
#7
I was on venlafaxine for several months and it gave me headaches and did not help with depression. Everyone is different though it if helps you that's awesome. I have read coming off the med needs to happen gradually as it is a heavy medication. I wish you well!!!
 
#8
I started it 75 mg with remeron 2 years ago. One year later I gave up Remeron slowly. O decreased 37,5 dose a day. Now i have been taking it one in every two days for a monh. O think I am going to stop it in a month. I feel great. It really worked for me. However in the first 30 days,during the side effect period, i had no hope. I pray for everyone for getting over this anxiety problem.
 
Top